In June 2009 I had a surgery to untether my spinal cord, I am 51 years old and no one knew I had Spina Bifida or TCS my entire life. After the surgery I developed more problems, numbness in different parts of my body, especially my left leg and foot. I have a lot of pain in my leg and back and it is getting difficult to walk. After three months of physical therapy I went to see a neurologist who ordered an EMG and requested a MRI the next morning. The MRI report shows that there is residuel tethering with the conus tethered dorsally at the mid L3. it also says there is susceptibility artifact which may be related to hemosiderin or possibly metal shavings at surgery area. I am wondering if anyone knows what all this means and if anyone can interpret the meaning of the MRI. I am going to the nuerosurgeon next week and want to be informed when I go into his office.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.